# SDR AALA20141210015

- Difficulty date: December 10, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- Aircraft time: 76,787 hours, 21,398 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Condition: Failed
- Location: Engine Tach
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF CREW REPORTED RT ENGINE N3 INDICATION WAS ERRATIC.  DURING CLIMB RT ENG BLEED VALVE WAS CYCLING OFF & ON, ACFT DID NOT PRESSURIZE.  CREW TURNED OFF RT ENG BLEED & ACFT BEGAN TO PRESSURIZE.  RETURNED TO DEPARTURE & EMERGENCY DECLARED.  LANDING UNEVENTFUL.  REMOVED AND REPLACED RIGHT ENGINE N3 TACH TRANSMITTER IAW AMM 77-12-02 AND CONNECTOR BACKSHELL IAW WDM 71-51-22.  ACCOMPLISHED RIGHT ENGINE RUN. SYSTEM CHECKED NORMAL IAW AMM 71-00-00.
